Yıl 2014, Cilt 16, Sayı 16, Sayfalar 32 - 52 2014-12-01

SOME QUANTITATIVE CHARACTERIZATIONS OF CERTAIN SYMPLECTIC GROUPS OVER THE BINARY FIELD

M. Akbari [1] , A. R. Moghaddamfar [2]

134 129

Given a finite group G, denote by D(G) the degree pattern of G and by OC(G) the set of all order components of G. Denote by hOD(G) (resp. hOC(G)) the number of isomorphism classes of finite groups H satisfying conditions |H| = |G| and D(H) = D(G) (resp. OC(H) = OC(G)). A finite group G is called OD-characterizable (resp. OC-characterizable) if hOD(G) = 1 (resp. hOC(G) = 1). Let C = Cp(2) be a symplectic group over the binary field, for which 2p − 1 > 7 is a Mersenne prime. The aim of this article is to prove that hOD(C) = 1 = hOC(C).
Spectrum of a group, prime graph, degree pattern, order component, symplectic group Cn(q), OD(OC)-characterizability of a finite group
Konular
Diğer ID JA69NN84CY
Dergi Bölümü Makaleler
Yazarlar

Yazar: M. Akbari

Yazar: A. R. Moghaddamfar

Bibtex @ { ieja266225, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2014}, volume = {16}, pages = {32 - 52}, doi = {10.24330/ieja.266225}, title = {SOME QUANTITATIVE CHARACTERIZATIONS OF CERTAIN SYMPLECTIC GROUPS OVER THE BINARY FIELD}, key = {cite}, author = {Akbari, M. and Moghaddamfar, A. R.} }
APA Akbari, M , Moghaddamfar, A . (2014). SOME QUANTITATIVE CHARACTERIZATIONS OF CERTAIN SYMPLECTIC GROUPS OVER THE BINARY FIELD. International Electronic Journal of Algebra, 16 (16), 32-52. DOI: 10.24330/ieja.266225
MLA Akbari, M , Moghaddamfar, A . "SOME QUANTITATIVE CHARACTERIZATIONS OF CERTAIN SYMPLECTIC GROUPS OVER THE BINARY FIELD". International Electronic Journal of Algebra 16 (2014): 32-52 <http://dergipark.gov.tr/ieja/issue/25195/266225>
Chicago Akbari, M , Moghaddamfar, A . "SOME QUANTITATIVE CHARACTERIZATIONS OF CERTAIN SYMPLECTIC GROUPS OVER THE BINARY FIELD". International Electronic Journal of Algebra 16 (2014): 32-52
RIS TY - JOUR T1 - SOME QUANTITATIVE CHARACTERIZATIONS OF CERTAIN SYMPLECTIC GROUPS OVER THE BINARY FIELD AU - M. Akbari , A. R. Moghaddamfar Y1 - 2014 PY - 2014 N1 - doi: 10.24330/ieja.266225 DO - 10.24330/ieja.266225 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 32 EP - 52 VL - 16 IS - 16 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266225 UR - http://dx.doi.org/10.24330/ieja.266225 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra SOME QUANTITATIVE CHARACTERIZATIONS OF CERTAIN SYMPLECTIC GROUPS OVER THE BINARY FIELD %A M. Akbari , A. R. Moghaddamfar %T SOME QUANTITATIVE CHARACTERIZATIONS OF CERTAIN SYMPLECTIC GROUPS OVER THE BINARY FIELD %D 2014 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 16 %N 16 %R doi: 10.24330/ieja.266225 %U 10.24330/ieja.266225